# SDR DALA2023122910728

- Difficulty date: December 29, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 108,408 hours, 15,481 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1603, SEAT TRACK-CABIN SEAT TRACK FOUND CRACK AT LBL11 STA 1329. CORRECTIVE ACTION: REPAIRED THE CRACKED CABIN SEAT TRACK AT LBL 11; STA1329 AS PER B767-300 SRM53-00-52-2R-1 FIG201 REV 121.00. (LP 0130390)
